MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; NEEDLE, SAFETY 25GX5/8" (HINGED STYLE)

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; NEEDLE, SAFETY 25GX5/8" (HINGED STYLE)
Model Number 16-N2558S
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 03/25/2025.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported returning the needle due to malfunction in the safety feature, which does not close properly.On march 24,2025, the customer responded to the probing questions and confirmed that this issue was observed with a few needles, resulting in an employee injury.They further explained that when closing of the safety device, the needle tends to bend and pierce through the orange safety cover.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "report type, manufacturing site information (g1)" provided in the initial mdr 3014312726-2025-00070.The previously reported report type is adverse event and product problem was incorrect and manufacturing site information (g1) was also incorrect.The correct report type is product problem only and correct manufacturing site information (g1) is zhejiang kindly medical devices co., ltd.
 
Event or Problem Description
Customer reported returning the needle due to malfunction in the safety feature, which does not close properly.On (b)(6) 2025, the customer responded to the probing questions and confirmed that this issue was observed with a few needles, resulting in an employee injury.They further explained that when closing of the safety device, the needle tends to bend and pierce through the orange safety cover.Update: the customer confirmed that when closing of the safety device, the needle tends to bend and pierce through the orange safety cover.There was one incident where this resulted in a needlestick to an employee.No treatment was required.

Brand Name
SOL-MILLENNIUM
Common Device Name
NEEDLE, SAFETY 25GX5/8" (HINGED STYLE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
no. 758, 5th binhai road
binhai industrial park
longwan, 325025 wenzhou, zhejiang, IL 32502-5
CH   325025
MDR Report Key22035481
Report Number3014312726-2025-00070
Device Sequence Number8655777
Product Code FMI
UDI-Device Identifier10612479244655
UDI-Public(01)10612479244655(10)CSOD05-01
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-N2558S
Device Lot NumberCSOD05-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown